# SDR CALA0100250

- Difficulty date: March 24, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN AFT FUSELAGE TO VERTICAL STABILIZER ANGLE AT AFT END LT SIDE.  THE CRACKED AREA WAS REMOVED IAW SRM 53-05, FIGURE 23.  DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-05, FIGURE 23, 51-10-3, 51-20-0, AND 51-30-5.
